English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20187830      Online Users : 291
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17734

Title: Periodic Solutions of Hamiltonian Systems
Authors: Ding, Yan-Heng;Lee, Cheng
Contributors: 數學系
Keywords: Hamiltonian system;Periodic solution;Variational method
Date: 2000
Issue Date: 2013-12-30T06:51:38Z
Publisher: Society for Industrial and Applied Mathematics
Abstract: Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξF z(t, z) + ηG z(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.
Relation: SIAM Journal on Mathematical Analysis, 32(3): 555-571
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020100510001.pdf65KbAdobe PDF304View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback